Alert archive / Michigan / Gale Warnings in 2009

Gale Warning 7, NWS Grand Rapids, MI

May 8, 2009

NWS Grand Rapids, MI issued this gale warning at May 8, 2009, 3:55 PM EDT. It took effect at May 9, 2009, 6:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 8, 2009, 3:55 PM EDT (19:55 UTC)
In effect from
May 9, 2009, 6:00 AM EDT
Expired
May 9, 2009, 3:35 PM EDT
In force
10 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WHUS73 KGRR 081955
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
355 PM EDT FRI MAY 8 2009

...WINDS TO INCREASE TO GALES LATE TONIGHT INTO SATURDAY...

.A FAST MOVING COMPACT AREA OF LOW PRESSURE WILL SWEEP THROUGH
SOUTHWEST LOWER MICHIGAN SATURDAY MORNING. WINDS ON THE BACKSIDE
OF THE LOW WILL REACH GALE FORCE FOR A TIME ON
SATURDAY...ESPECIALLY DURING THE MORNING. NORTHWEST GALES TO 35
KNOTS ARE EXPECTED ON SATURDAY. WAVES WILL BUILD INTO THE 4 TO 7
FOOT RANGE. WINDS AND WAVES WILL SUBSIDE SATURDAY EVENING AND
SATURDAY NIGHT.

LMZ844>849-090400-
/O.NEW.KGRR.GL.W.0007.090509T1000Z-090509T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
355 PM EDT FRI MAY 8 2009

...GALE WARNING IN EFFECT FROM 6 AM TO 5 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 5 PM EDT SATURDAY. 

WINDS ARE EXPECTED TO REACH GALE FORCE SATURDAY MORNING IN THE
WAKE OF A LOW PRESSURE SYSTEM. NORTHWEST GALES TO 35 KNOTS SHOULD
BEGIN DEVELOPING AROUND DAYBREAK AND PERSIST INTO THE EARLY
AFTERNOON HOURS. WAVES WILL RAMP UP INTO THE 4 TO 7 FOOT RANGE
DURING THE DAY. CONDITIONS SHOULD IMPROVE CONSIDERABLY SATURDAY
NIGHT AS THE WINDS SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

DUKE
4 follow-up statements
232 
WHUS73 KGRR 090205
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1005 PM EDT FRI MAY 8 2009

...WINDS INCREASING TO GALES LATE TONIGHT INTO SATURDAY...

.A FAST MOVING COMPACT LOW PRESSURE SYSTEM WILL SWEEP THROUGH
SOUTHWEST LOWER MICHIGAN SATURDAY MORNING. WINDS ON THE BACKSIDE
OF THE LOW WILL REACH GALE FORCE FOR A WHILE SATURDAY... ESPECIALLY
DURING THE MORNING. NORTHWEST GALES TO 35 KNOTS ARE EXPECTED ON
SATURDAY. WAVES WILL BUILD INTO THE 4 TO 7 FOOT RANGE. WINDS AND
WAVES WILL SUBSIDE SATURDAY EVENING AND SATURDAY NIGHT.

LMZ844>849-091015-
/O.CON.KGRR.GL.W.0007.090509T1000Z-090509T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1005 PM EDT FRI MAY 8 2009

...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 5 PM EDT
SATURDAY...

WINDS ARE EXPECTED TO REACH GALE FORCE SATURDAY MORNING BEHIND THE
LOW PRESSURE SYSTEM. NORTHWEST GALES TO 35 KNOTS SHOULD BEGIN
DEVELOPING AROUND DAYBREAK AND PERSIST INTO THE EARLY AFTERNOON
HOURS. WAVES WILL BUILD INTO THE 4 TO 7 FOOT RANGE DURING THE DAY.
CONDITIONS SHOULD IMPROVE CONSIDERABLY SATURDAY NIGHT AS THE WINDS
SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LAURENS TJT
326 
WHUS73 KGRR 090757
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
357 AM EDT SAT MAY 9 2009

...WINDS INCREASING TO GALES THIS MORNING...

.A FAST MOVING COMPACT LOW PRESSURE SYSTEM WILL SWEEP THROUGH
SOUTHWEST LOWER MICHIGAN THIS MORNING. WINDS ON THE BACKSIDE OF THE
LOW WILL REACH GALE FORCE THIS MORNING THROUGH MID AFTERNOON. 
WAVES WILL BUILD INTO THE 4 TO 7 FOOT RANGE. WINDS AND WAVES WILL
SUBSIDE THIS EVENING AND TONIGHT.

LMZ844>849-091600-
/O.CON.KGRR.GL.W.0007.090509T1000Z-090509T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
357 AM EDT SAT MAY 9 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

WINDS WILL REACH GALE FORCE THIS MORNING BEHIND THE LOW PRESSURE
SYSTEM AND WILL CONTINUE THROUGH MID AFTERNOON BEFORE DIMINISHING
TO LESS THAN 35 KNOTS. WAVES WILL BUILD TO 4 TO 7 FEET TODAY.
CONDITIONS WILL IMPROVE CONSIDERABLY TONIGHT AS WINDS SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LAURENS MEADE
496 
WHUS73 KGRR 091526
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1126 AM EDT SAT MAY 9 2009

...WINDS INCREASING TO GALES THIS MORNING...

.A FAST MOVING COMPACT LOW PRESSURE SYSTEM IS MOVING EAST OF THE
AREA AT MIDDAY. WINDS ARE BEGINNING TO INCREASE ACROSS THE ENTIRE
NEARSHORE AREA AT THIS TIME. WINDS AT THE SOUTH HAVEN LIGHTHOUSE
GUSTED TO 50 MPH EARLIER THIS MORNING. A MORE WIDESPREAD NORTHWEST
WIND IS EXPECTED THIS AFTERNOON...GUSTING FREQUENTLY TO AROUND
GALE FORCE THROUGH MID AFTERNOON. THE SOUTHERN LAKE MICHIGAN BUOY
ALREADY HAS 8 FOOT WAVES WITH WINDS GUSTING TO NEAR GALE FORCE.
WAVES WILL BUILD INTO THE 4 TO 7 FOOT RANGE DURING THE AFTERNOON
IN THE NEARSHORE WATERS. WINDS AND WAVES WILL SUBSIDE THIS EVENING
AND TONIGHT.

LMZ844>849-092100-
/O.CON.KGRR.GL.W.0007.000000T0000Z-090509T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1126 AM EDT SAT MAY 9 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

WINDS ARE EXPECTED TO FREQUENTLY GUST TO GALE FORCE AROUND 35
KNOTS FROM THE MIDDAY HOURS INTO THE MIDDLE AFTERNOON. WAVES WILL
BUILD INTO THE 4 TO 7 FOOT RANGE IN THE NEARSHORE WATERS. THE LOW
PRESSURE SYSTEM RESPONSIBLE FOR THE WIND AND WAVES IS MOVING AWAY
FROM THE REGION AT THIS TIME...BUT THE HIGHEST WINDS AND WAVES
WILL OCCUR FROM 1100 AM THROUGH ABOUT 400 PM. WINDS AND WAVES WILL
SUBSIDE THIS EVENING AS THE LOW MOVES WELL AWAY FROM THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DUKE
996 
WHUS73 KGRR 091935
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
335 PM EDT SAT MAY 9 2009

...HAZARDOUS WAVES FOR SMALL CRAFT THIS EVENING...

.NORTHWEST WINDS TO 30 KNOTS HAVE CREATED WAVES OF 4 TO 7 FEET IN
THE NEARSHORE WATERS THIS AFTERNOON. WAVES WILL REMAIN LARGE INTO
THE EVENING HOURS BEFORE SUBSIDING AFTER DARK. WINDS AND WAVES
WILL DIMINISH CONSIDERABLY TOWARD MIDNIGHT.

LMZ844>849-100345-
/O.CAN.KGRR.GL.W.0007.000000T0000Z-090509T2100Z/
/O.NEW.KGRR.SC.Y.0023.090509T1935Z-090510T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
335 PM EDT SAT MAY 9 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS TO 30 KNOTS LATE THIS AFTERNOON AND EARLY EVENING
WILL PRODUCE WAVES OF 4 TO 7 FEET IN MUCH OF THE NEARSHORE AREA.
WAVES OF THIS HEIGHT WILL POSE A HAZARD TO SMALLER CRAFT. WINDS
AND WAVES WILL BEGIN TO DIMINISH CONSIDERABLY AROUND SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DUKE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at May 8, 1:50 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 8, 1:50 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
150 PM EDT FRI MAY 8 2009

LATEST UPDATE...AVIATION...

.SYNOPSIS...(405 AM EDT FRI MAY 8 2009)
PARTLY SUNNY AND MILD WEATHER IS ANTICIPATED TODAY. THE NEXT LOW
PRESSURE SYSTEM WILL BRING SHOWERS AND SOME THUNDERSTORMS LATE
TONIGHT INTO SATURDAY MORNING. IT WILL TURN MUCH COOLER THIS WEEKEND
WITH HIGH TEMPS BOTH SATURDAY AND SUNDAY ONLY IN THE 50S. IT WILL
ALSO BE QUITE BREEZY SATURDAY.

&&

.SHORT TERM...(1205 PM EDT FRI MAY 8 2009)
(THIS AFTERNOON)

UPDATED THE AFTERNOON FORECAST TO MENTION A CHANCE OF THUNDER. THE
FORECAST ALREADY HAD ISOLATED SHOWERS POSSIBLE TODAY IN THE SOUTH
HALF OF THE FORECAST AREA ROUGHLY...AND JUST UPDATED TO MAKE THIS
ISOLATED THUNDERSTORMS. CAPE VALUES OFF THE MORNING SOUNDINGS ONCE
AGAIN INDICATE DECENT INSTABILITY WITH VALUES OVER 1000 J/KG THIS
AFTERNOON. THE CAVEAT MAY BE THE DRY AIR ALOFT SEEN IN THE GAYLORD
AND GREEN BAY MORNING SOUNDINGS. AS MIXING CONTINUES...THIS WILL
MODULATE THE INSTABILITY. THAT SAID...STILL CANNOT RULE OUT AN
ISOLATED THUNDERSTORM IN THE SOUTH THIS AFTERNOON.

LARGE MCS MOVING ACROSS MISSOURI THIS MORNING IS PUSHING CIRRUS ALL
THE WAY INTO SOUTHERN LOWER MICHIGAN. SO...SKIES WILL BE PARTLY
SUNNY IN THE SOUTH AND MAINLY SUNNY TO THE NORTH. HIGHS WILL TOP OUT
IN MOST AREAS IN THE LOW TO MID 70S. IT WILL BE COOLER TOWARD THE
LAKE AS A LAKE BREEZE DEVELOPS.

&&

.LONG TERM...(405 AM EDT FRI MAY 8 2009)
(SUNDAY NIGHT THROUGH THURSDAY)

COOL AND DRY SFC HIGH PRESSURE WILL PREVAIL SUNDAY NIGHT THROUGH
TUESDAY... WITH FROST AND FREEZING TEMPERATURES AT NIGHT AND DAYTIME
HIGHS ONLY NEAR 60.  WARM ADVECTION COMMENCES TUESDAY NIGHT AS THE
SFC HIGH MOVES TO THE EAST COAST... WHICH MAY RESULT IN A FEW
SHOWERS OVERNIGHT. HOWEVER THE BEST CHANCE OF RAIN AND TSTMS LOOKS
TO EXIST ON WEDNESDAY INTO WEDNESDAY NIGHT. THIS IS WHEN AN ACTIVE
WARM FRONT LIFTS NORTH AND SETS UP ACROSS THE AREA WHILE A POTENT
NRN PLAINS H5 UPR LOW/TROUGH SHIFTS EWD. THE SHOWER AND TSTM THREAT
MAY LINGER INTO THURSDAY... BUT THE COLD FRONT ARRIVING FROM THE
WEST SHOULD EVENTUALLY DRY THINGS OUT BY LATE IN THE DAY IF NOT
EARLIER.

&&

.AVIATION...(150 PM EDT FRI MAY 8 2009)
DIURNAL INSTABILITY IS LEADING TO CUMULUS DEVELOPMENT INLAND...AND
EVEN A FEW WEAK SHOWERS TOWARD KJXN AND KLAN AWAY FROM THE
STABILIZING INFLUENCE OF LAKE MICHIGAN. THESE WILL CONTINUE TO BE
POSSIBLE INTO THE EARLY EVENING HOURS. CONDITIONS SHOULD REMAIN VFR
THIS AFTERNOON.

QUIET CONDITIONS WILL THEN BE FOUND FOR A FEW HOURS AFTER DIURNAL
ACTIVITY DISSIPATES TOWARD SUNSET TONIGHT. CONDITIONS WILL THEN
DETERIORATE TOWARD 08Z SAT MORNING AS COMPACT...YET POTENT SYSTEM
MOVES IN FROM THE WEST. SHOWERS WILL DEVELOP AFTER 06Z FROM WEST TO
EAST. THUNDER WILL BE POSSIBLE AS SOME ELEVATED INSTABILITY WILL BE
PRESENT...AND WE HAVE INDICATED THIS WITH A CB MENTION. MVFR
CONDITIONS ARE EXPECTED...WITH SOME LOCALIZED IFR CONDITIONS
POSSIBLE.

STRONG FRONT WILL THEN PASS THROUGH FROM 08Z-13Z SAT MORNING. ONCE
THE FRONT MOVES THROUGH...GUSTY SW WINDS WILL DEVELOP AND EVENTUALLY
BECOME W/NW. POTENTIAL LOOKS GOOD FOR GUSTS ABOVE 30 KNOTS WITH SOME
GUSTS TO 40 KNOTS POSSIBLE. A FEW SHOWERS COULD REMAIN.

&&

.MARINE...(1205 PM EDT FRI MAY 8 2009)
STUBBORN AREAS OF FOG REMAIN ACROSS THE NEARSHORE WATERS. STILL
EXPECTING THE DRY AIR TO MIX IT OUT WITH TIME. WILL REASSESS THE
EXTENT OF THE FOG AT 400 PM.

MINIMAL WAVE ACTION LESS THAN TWO FEET IS ANTICIPATED TODAY DUE TO
FAIRLY LIGHT SW TO WEST WINDS. THUNDERSTORMS WILL DEVELOP LATE
TONIGHT AND POSE A HAZARD TO MARINERS. WINDS AND WAVE HEIGHTS WILL
INCREASE SIGNIFICANTLY SATURDAY. WNW WINDS SATURDAY WILL RAMP UP TO
20 TO 30 KTS WITH HIGHER GUSTS RESULTING IN INCREASING WAVE HEIGHTS
TO 3 TO 6 FEET. IN FACT A GALE WATCH HEADLINE MAY BE NEEDED LATER
TODAY... WE HELD OFF ON IT FOR NOW BASED ON COORD WITH LOT.

&&

.HYDROLOGY...(405 AM EDT FRI MAY 8 2009)
RIVER LEVELS CONTINUE TO FALL AT ALL SITES AND WILL CONTINUE TO FALL
THROUGH THE WEEKEND INTO EARLY NEXT WEEK. RAINFALL LATE TONIGHT INTO
SATURDAY WILL NOT BE SIGNIFICANT ENOUGH TO CAUSE RIVER LEVELS TO
RISE.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:     LAURENS
SHORT TERM:   DUKE
LONG TERM:    MEADE
AVIATION:     NJJ
MARINE:       LAURENS/DUKE
HYDROLOGY:    LAURENS
Hazardous weather outlook, May 8, 8:00 AM EDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
800 AM EDT FRI MAY 8 2009

MIZ037>040-043>046-050>052-056>059-064>067-071>074-090830-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
800 AM EDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT AND A FEW OF THE STORMS
COULD CONTAIN SMALL HAIL. THUNDERSTORM MOVEMENT TONIGHT WILL BE EAST
AT AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING...AND AGAIN ON
WEDNESDAY AND THURSDAY.

PATCHY FROST MAY FORM LATE SATURDAY NIGHT. A MORE WIDESPREAD FROST
IS LIKELY SUNDAY NIGHT... AND SUB FREEZING TEMPERATURES ARE EVEN
POSSIBLE NORTH OF INTERSTATE 96. PATCHY FROST MAY ALSO FORM ON
MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-090830-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
800 AM EDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL RESTRICT VISIBILITIES TO LESS THAN ONE HALF
MILE IN SPOTS THIS MORNING.

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT AND A FEW OF THE STORMS
COULD CONTAIN SMALL HAIL. THUNDERSTORM MOVEMENT TONIGHT WILL BE EAST
AT AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE LIKELY SATURDAY INTO
SATURDAY EVENING.

A FEW THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING...AND AGAIN ON
WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 4:21 PM EDTWind AdvisoryGRRAllegan, Calhoun, Jackson, Kalamazoo, Ottawa, Van Buren23 hr

Nearby

Gale Warnings in Michigan, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.